# SDR DHL2005807503

- Difficulty date: April 14, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD L/E UPPER FORMER 0.250 CRACK, STA XFS 207.500.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21.  PERFORMED STOP HOLE AND FABRICATED REINFORCING ANGLE (AL7075T6 0.050) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND REINFORCING ANGLE IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1 TABLE II.
